# SDR 2007UALA02058

- Difficulty date: June 17, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 19,827 hours, 7,745 cycles
- Engine: Iae V2522A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN, ANTI-ICE.  REPLACE CAPTS WINDOW HEAT CONTROLLER/COMPUTER.  NO REPEATS.
